MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX ENDOTRACHEAL TUBES POLAR; TUBE, TRACHEAL (W/WO CONNECTOR)

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX ENDOTRACHEAL TUBES POLAR; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/133/060
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the cuff inflated, but the pilot balloon did not." the event occurred during patient in use/dose.There was no patient harm/adverse event.
 
Additional Manufacturer Narrative
B3: july 2025 was the reported month/year of the event, but the exact day was not provided.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
H3: the suspected device was returned for evaluation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.The visual inspection was performed and no damaged or anomalies were found.Functional testing was performed.There were no leaks observed from the inflation line, pilot balloon, nor trach cuff.The complaint could not be confirmed, and a root cause was unable to be determined.
 
Additional Manufacturer Narrative
Device evaluation: one device was received for device analysis.Service history review identified the complaint was not related to a previous service of the device within the review period.Functional testing and visual inspection performed during device analysis.The customer reported complaint was confirmed.The probable root cause was identified as excess solvent application at the blue inflation line; this is a cosmetic issue that does not affect the functionality of the device.

Brand Name
PORTEX ENDOTRACHEAL TUBES POLAR
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key22733122
Report Number3012307300-2025-09414
Device Sequence Number8418664
Product Code BTR
UDI-Device Identifier15019315020339
UDI-Public(01)15019315020339(17)291127(10)6066789
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K931735
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/133/060
Device Lot Number6066789
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer09/18/2025
02/12/2026
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date10/07/2025
03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown